# SDR DLM88980039

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

WHEN WING ANTI-ICE WAS TURNED ON CABIN TEMP, IT GOT VERY HOT WITH AN ACCOMPANYING SMELL, ALSO SMOKE (LIGHT) THROUGHOUT CABIN WHICH ACTIVATED SMOKE ALARM IN REAR LAV.  FOUND APU LEAKING OIL INTO APU.  CORRECTED LEAK, PERFORMED BURNOUT.
